# SDR IPXA2025103131819

- Difficulty date: October 7, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 35,819 hours, 21,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N518015
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURES, MAIN DECK CARGO BELOW ACCESS PANEL 252XFF FROM STA 1400 TO STA 1420, RBL 45.5 HAS CORROSION ON SUPPORT CEILING PANEL, FLL-012, ATA 53.  NSTALLED 1EA CAPSTRIP ONTO FABRICATED STABILIZER STRAP BELOW ACCESS PANEL 252XFF BETWEEN STA 1400 AND STA 1420 RBL 45.5 IAW 757-200PF SRM 51-40-02-0G-0. REVIEWED
